# SDR DALA2025040402563

- Difficulty date: July 10, 2024
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,151 hours, 40,576 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEARINGS (6 EA) AND BUSHINGS (2 EA), OF THE RH ELEVATOR TAB AND RH ELAVATOR GEARED TAB. ALSO CORROSION ON ALL HARDWARE OF THE RH ELEVATOR TAB AND RH ELAVATOR GEARED TAB. SUMMARY OF NRC 00658: CORROSION LEVEL 2. BEARINGS (6 EA) AND BUSHINGS (2 EA) OF THE RH ELEVATOR TAB AND RH ELAVATOR GEARED TAB WERE REPLACED PER P.S. 900-9-1 NO 06. ALL HARDWARE OF THE RH ELEVATOR TAB AND RH ELAVATOR GEARED TAB WAS VERIFIED AND REPLACED WITH NRC 00673 AND INSTALLED IN NRC 00639. (LP #0439935)
